JournalsprimsVol. 42 , No. 4DOI 10.2977/prims/1166642192

The Irregularity of the Direct Image of Some <em>D</em>-modules

  • Céline Roucairol

    Universität Mannheim, Germany
The Irregularity of the Direct Image of Some <em>D</em>-modules cover

Abstract

Let f and g be two regular functions on U smooth affne variety. Let M be a regular holonomic DU-module. We are interested in the irregularity of the complex f+(Meg). More precisely, we relate the irregularity number at c of the systems Hk__f+(Meg) with the characteristic cycles of the systems Hk(f, g)+(M).